| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the completed investigation, the root cause of the reported malfunction could not be definitively determined.However, the issue is likely attributable to and electrical component damage.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis, it was observed that the image intermittently flickered when angulating the knobs or moving the bending section, due to an electrical problem.It was determined that the electrical component required replacement.There was no patient involvement.